# SDR P5CA9700817

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Frames
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT SIDE COWL 1ST AND 2ND HINGE ATTACH FRAMES ARE BENT AND DEFORMED.  SMOOTHED OUT AND DEFORMED AREA REFORMED PER BOEING SRM 51-10-01 AND 51-40-01.
